Results 1 to 2 of 2
Ativan 3mg for 4 months. Need advice and help tapering! !
  1. #1
    Sumbum1990 is offline New Member
    Join Date
    May 2017
    Posts
    2

    Default Ativan 3mg for 4 months. Need advice and help tapering! !

    I have been trying to figure out how to taper off Ativan. I have been on 3 MG for almost 4 months and want to get off. I take 1 MG in late afternoon and then 2 MG before bed. I'm worried about tapering have no clue how to start. My digestive tract has gone into full shut down mode. Food sit's in stomach nothing seems to pass correctly and severe reflux. Anyone extremely knowledgeable about Ativan I need help. How do you think I should taper and how long does it take if taking it for 4 months? Thanks so much

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Sumbum1990 View Post
    I have been trying to figure out how to taper off Ativan. I have been on 3 MG for almost 4 months and want to get off. I take 1 MG in late afternoon and then 2 MG before bed. I'm worried about tapering have no clue how to start. My digestive tract has gone into full shut down mode. Food sit's in stomach nothing seems to pass correctly and severe reflux. Anyone extremely knowledgeable about Ativan I need help. How do you think I should taper and how long does it take if taking it for 4 months? Thanks so much
    Sumbum - I seen that you left a post on another thread and that you were still looking for help and advice?

    Basically I'm just gonna copy and paste some tapering info that I have left for a few other's, the same info is going to apply to your situation as well...

    Tapering benzos is a slow process, you'll want to taper by 5-10% every 7-10 days or so? You can achieve the reductions pretty accurately by shaving the pills or using the water titration method? Google search "The easiest way to taper Xanax, or any other benzo" (hughes12) for the shaving method, you can also search for "water titration for benzos" to learn about that taper method as well.

    You'll want to taper slow enough to avoid or at least minimize any withdrawal symptoms. You can adjust the taper faster or slower depending on how you feel?

    Just take it slow and listen to your body, you'll be off the Ativan with very little discomfort in no time! Keep us updated on your progress? Take care... God bless us all!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22